MathSciNet Relay Station
MathSciNet bibliographic data
MR1165867 (93k:47005) 47A10 (46L99 47B25)
Jorgensen, Palle E. T.; Pedersen, Steen Spectral theory for Borel sets in ${\bf R}\sp n$ of finite measure. J. Funct. Anal. 107 (1992), no. 1, 72–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement